# SDR YENA2023090101030

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 4,315 hours, 644 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT210B00
- Part serial: 042709100
- Condition: Failed
- Location: 15hq
- Part time: 4,315 hours, 644 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) 'FOUND SKIN AIR INLET VALVE AMBER XX ON; REMOVED AND REPLACED SKIN AIR INLET VALVE (15HQ) IAW AMM 21-26-52. 0PS CHECK GOOD.'
